| Model Number |
BAR-A8-8MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient experienced an infection, and during a revision surgery to address the infection, the implant was removed.
Additional Manufacturer Narrative
A review of production records shows the device was sterilized with no anomalies detected.There have been no other reports of infections from this lot.The description of the events detailed in this mdr represent intrinsic therapeutic's understanding at the time of submission.If any further information is found which would change or alter any conclusions or new information submitted, another follow-up will be completed.Intrinsic therapeutics will continue to monitor for updates/trends.